MAUDE Adverse Event Report: HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER REFURB; PUMP INFUSION

HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER REFURB; PUMP INFUSION
Model Number 30010
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date in 2018.The event involved a customer allegation the device turns off the moment it is unplugged, does not hold a charge.A review of the event log showed several recent entries for n56 replace battery and n252 depleted battery alarms.During testing and investigation, the device was powered up and displayed the battery depleted message with the battery icon empty.The device was connected to ac power and a message to keep the device plugged into ac power was displayed.The device passed a self-test on ac power.When disconnected from ac power, the device displayed a depleted battery message and powered off.The complaint was confirmed.A new battery was installed and the change battery option was keyed.The device then passed testing.The probable cause of a combination of a depleted battery and change battery option not keyed is related to a known software issue in version 15.02.00.008.Due to the software issue, when there is a replace battery condition and the device is disconnected from ac power, the "depleted battery" alarm occurs in place of the "replace battery" alarm and causes the pump to shut down after 3 minutes.

Brand Name
PLUM 360 DRIVER REFURB
Common Device Name
PUMP INFUSION
Manufacturer (Section D)
HOSPIRA COSTA RICA LTD.
zona franca global
la aurora heredia,
CS 
MDR Report Key7918891
Report Number9615050-2018-00059
Device Sequence Number19169120
Product Code FRN
UDI-Device IdentifierM3353001004051
UDI-PublicM3353001004051
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30010
Device Catalogue Number30010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2018
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1682-2017
Patient Sequence Number1